MAUDE Adverse Event Report: CORDIS US CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 451430H0
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a 4f 100cm sidewinder simmons technique 1 (sim1) tempo diagnostic catheter developed a kink and the distal end fractured.There were no reported injuries to the patient.The device will be returned for evaluation.The hospital reported this case as an adverse event to the china nmpa.
 
Additional Manufacturer Narrative
As reported, a 4f 100cm sidewinder simmons technique 1 (sim1) tempo diagnostic catheter developed a kink and the distal end fractured.There were no reported injuries to the patient.The device was not returned for evaluation.A product history record (phr) review of lot 35271538 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿catheter (body/shaft) ¿ kinked/bent and brite tip/distal tip ¿ cracked¿ could not be substantiated because the device was not returned and images were not provided.Consequently, confirmation of the reported condition and assessment of device condition at the time of preparation were not possible.Based on the available information, the root cause of the reported event remains undetermined, and procedural or handling-related factors cannot be ruled out.Labeling was reviewed at a high level; however, due to insufficient information regarding the device condition and sequence of events, the applicability of specific ifu instructions could not be assessed.There is no evidence from the information reviewed to suggest the event is related to device design or manufacturing processes, and no further actions are indicated at this time.
 
Event or Problem Description
As reported, a 4f 100cm sidewinder simmons technique 1 (sim1) tempo diagnostic catheter developed a kink and the distal end fractured.There were no reported injuries to the patient.The device will be returned for evaluation.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key24093837
Report Number9616099-2026-00111
Device Sequence Number16013339
Product Code DQO
UDI-Device Identifier10705032007924
UDI-Public(01)10705032007924(17)271231(10)18411629
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number451430H0
Device Lot Number18411629
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown